# SDR CHIA2018030703187

- Difficulty date: March 4, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N185CH
- Make and model: Kawski KV1072
- Aircraft serial: 4003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RAMP CHECK A CRACK WAS FOUND IN A STRUCTURAL CAP ANGLE IN THE AFT RT CORNER OF THE BLOWER COMPARTMENT. SUPPLEMENTAL INFORMATION: REMOVED CRACKED SECTION OF CAP ANGLE AT STATION 477 WL +79 BL 15R AND INSTALLED FILLER AND DOUBLER REFERENCE SRM REVISION 4 DATED 10/17/2016 SECTION 51-70-03 ON VP-000212-18.
